On a Method of Studying Identification Problems for Second Order Equations

Yu E. Anikonov, M. V. Neshchadim

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Some method is proposed for studying the identification problems for second-order equations of evolutionary type, in particular, parabolic.We give the new representations of solutions and coefficients of such type of equations using integral transformations.

Original languageEnglish
Pages (from-to)11-21
Number of pages11
JournalJournal of Applied and Industrial Mathematics
Volume13
Issue number1
DOIs
Publication statusPublished - 1 Jan 2019

Keywords

  • identification problem
  • linear parabolic equations

Fingerprint

Dive into the research topics of 'On a Method of Studying Identification Problems for Second Order Equations'. Together they form a unique fingerprint.

Cite this